# SDR ASAA2021080335673

- Difficulty date: August 3, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 1,094 hours, 482 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH015802
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1,178 hours, 500 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 ENGINE IDG FREQUENT SERVICING, ACCOMPLISH IDG STATIC LEAK CHECK REF B737-9 AMM 24-11-00-700-801. GROUNDED - YES. ACCOMPLISHED STATIC LK CK REF B737-9 AMM 24-11-00. MONITORED PRESSURE FOR 45 MINUTES WITH NO DROP. WITH STATIC CHECK PASS, PERFORMED ENGINE RUN. AT 8 MINUTES, IDG BEGAN LEAKING FROM DRAIN LINE. REMOVED IDG AND CONFIRMED OIL LEAKING FROM IDG SIDE SHAFT SEAL (BAD IDG). REPLACED IDG REF AMM 24-11-11. LK AND OPS CKS GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
